Tumor lysis syndrome following trastuzumab and pertuzumab for metastatic breast cancer: a case reportReportar como inadecuado




Tumor lysis syndrome following trastuzumab and pertuzumab for metastatic breast cancer: a case report - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Journal of Medical Case Reports

, 10:178

First Online: 16 June 2016Received: 15 March 2016Accepted: 02 June 2016DOI: 10.1186-s13256-016-0969-5

Cite this article as: Baudon, C., Duhoux, F.P., Sinapi, I. et al. J Med Case Reports 2016 10: 178. doi:10.1186-s13256-016-0969-5

Abstract

BackgroundTumor lysis syndrome is a rare and potentially fatal complication of oncologic treatments, especially in solid tumors. To the best of our knowledge, tumor lysis syndrome has never been reported after trastuzumab and pertuzumab combination therapy. Knowledge of risk factors and active prevention proceedings is of utmost importance to avoid fatal outcomes.

Case presentationWe present the case of a chemo-naive 58-year-old Belgian woman developing hypovolemic shock and multiple organ failure due to tumor lysis syndrome after a single dose of trastuzumab and pertuzumab in the context of the treatment of a metastatic breast cancer and resulting in fatal outcome despite optimal management.

ConclusionsConsidering that targeted cancer therapies become increasingly effective, oncologists should be extremely cautious when treating patients at high risk of tumor lysis syndrome, even if they are not treated with cytotoxic chemotherapy, and determine appropriate prophylaxis.

KeywordsSolid tumor Trastuzumab Pertuzumab Tumor lysis syndrome  Download fulltext PDF



Autor: C. Baudon - F. P. Duhoux - I. Sinapi - J. L. Canon

Fuente: https://link.springer.com/







Documentos relacionados